OPTIMAL CONTRACEPTION CONTROL FOR A SIZE-STRUCTURED POPULATION MODEL

FENG Bianying, LI Qiuying

Journal of Systems Science and Mathematical Sciences ›› 2016, Vol. 36 ›› Issue (2) : 278.

PDF(403 KB)
PDF(403 KB)
Journal of Systems Science and Mathematical Sciences ›› 2016, Vol. 36 ›› Issue (2) : 278. DOI: 10.12341/jssms12733

OPTIMAL CONTRACEPTION CONTROL FOR A SIZE-STRUCTURED POPULATION MODEL

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2016, 36(2): 278 https://doi.org/10.12341/jssms12733

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(403 KB)

Accesses

Citation

Detail

Sections
Recommended

/